# SDR SWAA2021121351008

- Difficulty date: December 7, 2021
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N499WN
- Make and model: Boeing 737
- Aircraft serial: 32481
- Aircraft time: 57,344 hours, 33,923 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: 193D PANEL HAS AREA OF DELIMITATION ON EXTERIOR SKIN CENTER OF PANEL / [01] PREPARED PANEL FOR INSTALLATION; AND INSTALLED PANEL
